On June 7, 2011 my wife gave me her kidney in order that I can survive, keep living, live a close to normal life.... IT WAS THE GREATEST GIFT I HAVE EVER RECIEVED... AND AM INDEBTED TO HER FOR THE REST OF MY LIFE... i will eventually go into more detail on this blog, regarding this event, in the future (after I have gathered my thoughts)... but for now i want to discuss the aftermath or one part of the aftermath:
or Moobs if you are so inclined.
See, in order that my body doesn't reject the new kidney, that is now inside me, I am given large quantities of drugs, medications or pills. I average about 40 pills a day. All different kinds of pills.
It's successful in that i have limited side effects to the pills that I ingest.
However, there is one side effect that i have not been able to get away from....The Man Boob phenomena. I believe i have gained these training bra sized lumps from the steroid prednisone.
I take my shirt off in the front of the mirror and think to myself "who is that pubescent little girl standing in front of me, OHHHH it is none other than myself"
I find myself jiggling top side as I walk the halls of my office... i bounce as I take the stairs to my basement... and i protrude through a shirt, that just a few weeks ago was fitting nicely.
Now that I have had the stent removed (another good story for later) and have the ok from my doctors and nurses at the Hume-Lee Transplant Clinic, I have taken on a more ACTIVE exercise regiment.
Power Walking & Some Running for no less than 30 minutes a day. This WILL be increased to 45 minutes over the next few days with bicycling and swimming added.
I am hoping with the removal of the prednisone ( i started taking 5 pills a day after surgery, now down to 2 pills a day) from my pill regiment and the addition of more ACTIVE exercising, i will not only lose the 15 pounds my doctor wants i will reduce the size of my man lumps.
PS: if someone knows of a nice, cheap, clean & year round pool please contact me.